Acta Mathematica Hungarica

, Volume 49, Issue 3–4, pp 441–453 | Cite as

Oscillatory properties of arithmetical functions. II

  • J. Kaczorowski
  • J. Pintz
Article

Keywords

Arithmetical Function Oscillatory Property 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. Grosswald, Sur une propriété des racines complexes des fonctionsL(s, χ),C. R. Acad. Sci. Paris,260 (1965), 4299–4302.Google Scholar
  2. [2]
    A. E. Ingham, A note on the distribution of primes,Acta Arith.,1 (1936), 201–211.Google Scholar
  3. [3]
    J. Kaczorowski, On sign-changes in the remainder-term of the prime number formula I–II,Acta Arith.,44 (1984), 365–377 and to appearibid.Google Scholar
  4. [4]
    J. Kaczorowski, Some remarks on factorization in algebraic number fields,Acta Arith.,43 (1983), 53–68.Google Scholar
  5. [5]
    J. Kaczorowski and J. Pintz, Oscillatory properties of arithmetical functions,Acta Math. Hungar.,48 (1986).Google Scholar
  6. [6]
    W. Narkiewicz,Elemenatry and analytic theory of algebraic numbers (Warszawa, 1974).Google Scholar
  7. [7]
    S. Saks and A. Zygmund,Analytic functions (Warszawa-Wrocław, 1952).Google Scholar

Copyright information

© Akadémiai Kiadó 1987

Authors and Affiliations

  • J. Kaczorowski
    • 1
  • J. Pintz
    • 2
  1. 1.Institute of MathematicsA Mickiewicz UniversityPoznanToland
  2. 2.Mathematical Institute of the Hungarian Academy of SciencesBudapest

Personalised recommendations